By Topic

Expected interference in wireless networks with geometric path loss: a closed-form approximation

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Hermann S. Lichte ; University of Paderborn ; Stefan Valentin ; Holger Karl

In this letter, we derive 2¿¿P/((¿ - 2)g¿ - 2) as a closed-form approximation of the expected interference around a receiver in wireless networks. We use a geometric path loss model, assume that nodes are randomly distributed, and that only nodes outside a guard zone around the receiver simultaneously transmit. The derived solution depends on the path loss exponent ¿, node density ¿, transmission power per node P, and the radius g of the guard zone. The simplicity of this solution makes it widely applicable in wireless network analysis.

Published in:

IEEE Communications Letters  (Volume:14 ,  Issue: 2 )